On the (1/2,+)-caloric capacity of Cantor sets

Authors

  • Joan Hernández Universitat Autònoma de Barcelona, Departament de Matemàtiques

Keywords:

Fractional heat equation, singular integrals, Cantor set

Abstract

In the present paper we characterize the (1/2,+)-caloric capacity (associated with the 1/2-fractional heat equation) of the usual corner-like Cantor set of Rn+1. The results obtained for the latter are analogous to those found for Newtonian capacity. Moreover, we also characterize the BMO and Lipα variants (0<α<1) of the 1/2-caloric capacity in terms of the Hausdorff contents Hn and Hn+α respectively.
Section
Articles

Published

2024-03-22

How to Cite

Hernández, J. (2024). On the (1/2,+)-caloric capacity of Cantor sets. Annales Fennici Mathematici, 49(1), 211–239. https://doi.org/10.54330/afm.144428